Doctor insights on:
Tdap vs dtap: Infanrix is diptheria, tetanus and acellular pertussis and is a vaccine made for 4 and under. Tdap is tetanus, diptheria, and acellular pertussis for 11y of age and older, including adults. There would be no reason an adult should receive dtap instead of tdap. The alternative for an adult would be td. ...Read more
Life, Liberty and...: Child vaccines are good for life, liberty, and the pursuit of happiness. Vaccines will let him run free in the playground, giggling happily all day, and will save his life if particular bad germs catch him. Infanrix protects against Dipht.-Tetanus-Pertussis (1 booster after each 10 yrs), Polio (some adults get 1 booster), Hep B (boosters in special cases), Haemophilus (some elderly get 1 booster). ...Read more
Infanrix: Infantile is the brand name of a vaccine given in infancy and childhood, more commonly referred to as Dtap. It is composed of diptheria, tetanus and pertussis vaccines, so it is a combination vaccine. An allergy to this vaccine could be an abnormal reaction to any one of the components. The reactions can vary from minor such as a local reaction, to truly allergic reactions such as anaphylaxis ...Read more
Not really: Getting extra doses may increase the local side effects, but generally it just adds a bit more of an immunity boost. ...Read more
My baby is 2 months old and he had today his first vaccination(infanrix hexa).How often should i check him during night for fever?Every 2-3hours?
Checking temperature: There is no need to check your child's temperature throughout the night. However, If it makes you feel more comfortable, for the first day you are welcome to check when your child wakes up to feed. If there is a fever, you may give infant Tylenol as directed on the box. You should also reach out to your pediatrician and let them know if your infant did develop a fever. ...Read moreSee 2 more doctor answers
Can the INFANRIX HEXA vaccine (which includes Hepatitis B) cause elevated liver enzymes AST and ALT? If yes, is this dangerous for an infant?
2 answers:: 1. Hexa contains only a single protein component of Hep B and cannot cause Hepatitis by itself; 2. AST/ALT elevation can be a sign of a significant problem in an infant, and needs a thorough workup. With problems such as biliary atresia or galactosemia, this needs to be done sooner rather than later. ...Read moreSee 1 more doctor answer
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers